# SDR QXEA200801062

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM AIR CONDITIONING AND PACK DISCHARGE TEMP RISING WHEN RT PACK ON. MAINT PLACED ON MEL 21-51-1B. RETURNED TO SERVICE. (K)
